# SDR UPS07M50953

- Difficulty date: September 27, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 42,234 hours, 6,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK:  FROM BS 5-113 TO BS 1661, ALONG-X=28, SEAT TRACK CROWN AREAS & CROWN AREAS FOUND CORRODED.  CORROSION REMOVAL C/OUT ON A/M AFFECTED AREAS FOUND EXCEEDED LIMIT SRM 53-70-00D, F1, V1, R35.  CORRODED SEAT/T TRIMMED OFF PER SRM 53-70-00D, F1, V1, R35.  NEW SEAT/T FROM STA 5-113 TO 1671 RBL 28 RWK PER SRM 53-70-00D F1, V1, R35.  NEW SEAT/T FROM STA 5-113 TO 1671 RBL 28 REPAIRED & INSTALLED PER SRM 51-31-01 & 51-33-01, V2, R35.  FOUND SATIS.
